MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV INTERSEPT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

Medtronic Mexico S. De R.L. De CV INTERSEPT; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number XA6061
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a port & plug, it was reported that the connector was placed into the extra corporeal membrane oxygenation (ecmo) circuit a week ago.A crack/cut on the connector which looked dark was noticed as the customer changed the circuit.Customer decided to not replace it as the patient has had many circuit changes and the crack did not go to the end of the connector so they felt that the integrity was not compromised.It was not noticed straight away either, it not until the following morning when the customer inspected the circuit.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSEPT
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50815776
Report Number9617601-2026-05690
Device Sequence Number10647955
Product Code DWF
UDI-Device Identifier00613994354846
UDI-Public(01)00613994354846(17)261014(10)229883161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K800178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXA6061
Device Catalogue NumberXA6061
Device Lot Number229883161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight9 LB